# SDR AALA2020013190006

- Difficulty date: December 30, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N950UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000106
- Aircraft time: 26,103 hours, 21,798 cycles
- System (JASC): 2440 · External Power System
- Part: Receptacle
- Part number: 1701514440X
- Condition: Fire
- Location: External Power
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: GPU PLUG REPORTED BY RAMP TO HAVE A FIRE WHEN PLUGGED INTO AIRCRAFT. MAINTENANCE REMOVED AND REPLACED AIRCRAFT EXTERNAL PLUG/AC RECEPTACLE. CHECKS GOOD IAW AMM 24-42-03.
